# SDR AC2A0000065

- Difficulty date: June 22, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N5366Y
- Make and model: Bolkms BO105S
- Aircraft serial: S782
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 1051410110
- Part serial: 1576
- Condition: Defective
- Location: Main Rotor Head
- Component: M/R Head
- Component part number: 105141031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS DEFECTIVE.  BOLT HEAD HAS SEVEN SIDES INSTEAD OF THE USUAL SIX.  PART TT IS 311.0 HOURS SINCE NEW.  REPLACED BOLT.  (X)
